| Model Number |
11059728 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.Although requested, patient demographics not provided.
Event or Problem Description
It was reported from the anesthesia department, pacu and asu that the connector hub when tightened does not maintain a snug fit.There was no harm.